# SDR AALA201901299008

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 8,337 hours, 3,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR ASSIST CYLINDER REQUIRED SERVICING (LOW). MAINTENANCE SERVICED R2 DOOR ASSIST CYLINDER TO PROPER PRESSURE PER MM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
